YILDIZ TECHNICAL UNIVERSITY-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 10, Issue Number: 2

Volume: 10, Issue: 2 (16 Articles)

Research Article
Title: CUBIC PICTURE FUZZY SETS AND THEIR APPLICATION TO A PETROLEUM CIRCULATION CENTER EVALUATION PROBLEM
Authors: Saleem ABDULLAH, Shahzaib ASHRAF
Journal: Sigma Journal of Engineering and Natural Sciences
Issue: Name: Special Issue_ICOMAA-2019, Year: 2019, Volume: 10, Issue: 2, (Special Issue_ICOMAA-2019), pp:99-133
DOI: x
Viewed: (230) times
Abstract | Full Text| PDF

Research Article
Title: APPROXIMATION BY NONLINEAR FOURIER BASIS IN GENERALIZED HÖLDER SPACES
Authors: Hatice ASLAN, Ali GUVEN
Journal: Sigma Journal of Engineering and Natural Sciences
Issue: Name: Special Issue_ICOMAA-2019, Year: 2019, Volume: 10, Issue: 2, (Special Issue_ICOMAA-2019), pp:135-142
DOI: x
Viewed: (118) times
Abstract | Full Text| PDF

Research Article
Title: FAN-GOTTESMAN COMPACTIFICATIONS AND STONE SPACE
Authors: Ceren Sultan ELMALI, Tamer UĞUR
Journal: Sigma Journal of Engineering and Natural Sciences
Issue: Name: Special Issue_ICOMAA-2019, Year: 2019, Volume: 10, Issue: 2, (Special Issue_ICOMAA-2019), pp:143-147
DOI: x
Viewed: (134) times
Abstract | Full Text| PDF

Research Article
Title: BLOW UP SOLUTIONS FOR A CLASS OF NONLINEAR HIGHER-ORDER WAVE EQUATION WITH VARIABLE EXPONENTS
Authors: Erhan PİŞKİN
Journal: Sigma Journal of Engineering and Natural Sciences
Issue: Name: Special Issue_ICOMAA-2019, Year: 2019, Volume: 10, Issue: 2, (Special Issue_ICOMAA-2019), pp:149-156
DOI: x
Viewed: (167) times
Abstract | Full Text| PDF

Research Article
Title: SOME PROPERTIES FOR HIGHER ORDER COMMUTATORS OF HARDY-TYPE INTEGRAL OPERATOR ON HERZ–MORREY SPACES WITH VARIABLE EXPONENT
Authors: Lütfi AKIN, Yusuf ZEREN
Journal: Sigma Journal of Engineering and Natural Sciences
Issue: Name: Special Issue_ICOMAA-2019, Year: 2019, Volume: 10, Issue: 2, (Special Issue_ICOMAA-2019), pp:157-163
DOI: x
Viewed: (129) times
Abstract | Full Text| PDF

Research Article
Title: A NEW SOLUTION CONCEPT FOR SOLVING MULTIOBJECTIVE FRACTIONAL PROGRAMMING PROBLEM
Authors: Adem Cengiz CEVIKEL
Journal: Sigma Journal of Engineering and Natural Sciences
Issue: Name: Special Issue_ICOMAA-2019, Year: 2019, Volume: 10, Issue: 2, (Special Issue_ICOMAA-2019), pp:165-170
DOI: x
Viewed: (138) times
Abstract | Full Text| PDF

Research Article
Title: NEW EXACT SOLUTIONS FOR ABLOWITZ-KAUP-NEWELL-SEGUR WATER WAVE EQUATION
Authors: Faruk DUSUNCELI
Journal: Sigma Journal of Engineering and Natural Sciences
Issue: Name: Special Issue_ICOMAA-2019, Year: 2019, Volume: 10, Issue: 2, (Special Issue_ICOMAA-2019), pp:171-177
DOI: x
Viewed: (133) times
Abstract | Full Text| PDF

Research Article
Title: A STOCHASTIC TREATMENT FOR OSCILLATORY BEHAVIOR WITH DAMPING
Authors: Hande USLU, Murat SARI
Journal: Sigma Journal of Engineering and Natural Sciences
Issue: Name: Special Issue_ICOMAA-2019, Year: 2019, Volume: 10, Issue: 2, (Special Issue_ICOMAA-2019), pp:179-186
DOI: x
Viewed: (153) times
Abstract | Full Text| PDF

Research Article
Title: SOME SEQUENCE SPACES AND MATRIX TRANSFORMATIONS
Authors: Ekrem SAVAŞ
Journal: Sigma Journal of Engineering and Natural Sciences
Issue: Name: Special Issue_ICOMAA-2019, Year: 2019, Volume: 10, Issue: 2, (Special Issue_ICOMAA-2019), pp:187-192
DOI: x
Viewed: (121) times
Abstract | Full Text| PDF

Research Article
Title: A NEW ALMOST SEQUENCE SPACE OF ORDER
Authors: Ekrem SAVAŞ
Journal: Sigma Journal of Engineering and Natural Sciences
Issue: Name: Special Issue_ICOMAA-2019, Year: 2019, Volume: 10, Issue: 2, (Special Issue_ICOMAA-2019), pp:193-199
DOI: x
Viewed: (142) times
Abstract | Full Text| PDF

Research Article
Title: ON INFINITE MATRICES AND SEQUENCE SPACES
Authors: Rahmet SAVAŞ
Journal: Sigma Journal of Engineering and Natural Sciences
Issue: Name: Special Issue_ICOMAA-2019, Year: 2019, Volume: 10, Issue: 2, (Special Issue_ICOMAA-2019), pp:201-211
DOI: x
Viewed: (117) times
Abstract | Full Text| PDF

Research Article
Title: MATHEMATICAL BEHAVIOR OF SOLUTIONS OF P-LAPLACIAN EQUATION WITH LOGARITHMIC SOURCE TERM
Authors: Erhan PİŞKİN, Nazlı IRKIL
Journal: Sigma Journal of Engineering and Natural Sciences
Issue: Name: Special Issue_ICOMAA-2019, Year: 2019, Volume: 10, Issue: 2, (Special Issue_ICOMAA-2019), pp:213-220
DOI: x
Viewed: (200) times
Abstract | Full Text| PDF

Research Article
Title: FIXED POINT THEOREMS IN NEUTROSOPHIC METRIC SPACES
Authors: Necip ŞIMŞEK, Murat KIRIŞCI
Journal: Sigma Journal of Engineering and Natural Sciences
Issue: Name: Special Issue_ICOMAA-2019, Year: 2019, Volume: 10, Issue: 2, (Special Issue_ICOMAA-2019), pp:221-230
DOI: x
Viewed: (277) times
Abstract | Full Text| PDF

Research Article
Title: NEUTROSOPHIC SOFT SETS WITH MEDICAL DECISIN-MAKING APPLICATIONS
Authors: Murat KIRIŞCI, Necip ŞIMŞEK
Journal: Sigma Journal of Engineering and Natural Sciences
Issue: Name: Special Issue_ICOMAA-2019, Year: 2019, Volume: 10, Issue: 2, (Special Issue_ICOMAA-2019), pp:231-235
DOI: x
Viewed: (222) times
Abstract | Full Text| PDF

Research Article
Title: INTRODUCTION TO HOL4 THEOREM PROVER
Authors: Kübra AKSOY, Sofiène TAHAR, Yusuf ZEREN
Journal: Sigma Journal of Engineering and Natural Sciences
Issue: Name: Special Issue_ICOMAA-2019, Year: 2019, Volume: 10, Issue: 2, (Special Issue_ICOMAA-2019), pp:237-243
DOI: x
Viewed: (352) times
Abstract | Full Text| PDF

Research Article
Title: DESIGN AND VERIFICATION OF PARITY CHECKING CIRCUIT USING HOL4 THEOREM PROVING
Authors: Elif DENİZ, Kübra AKSOY, Sofiène TAHAR, Yusuf ZEREN
Journal: Sigma Journal of Engineering and Natural Sciences
Issue: Name: Special Issue_ICOMAA-2019, Year: 2019, Volume: 10, Issue: 2, (Special Issue_ICOMAA-2019), pp:245-252
DOI: x
Viewed: (314) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul